# SDR DHL9871527C

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 690-710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION LAP JOINT STA 690 TO STA 710.  REMOVED CORROSION, BEYOND LIMITS, ACCOMPLISHED HFEC INSP FOR FASTENER HOLES.  NO CRACKS NOTED.  LFEC OF LAP SEAM.  CUT OUT DAMAGED AREA PER SRM, FROM  STA 698 TO 710.  INSTALLED REPAIR PER SRM 53-30-3 AND S/B 53-0072, 19 X 5.  N/R 3136
